# SDR HSYA2011082311

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N964FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0083
- Aircraft time: 13,530 hours, 15,064 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: W31X100020
- Condition: Defective
- Location: Cockpit
- Part time: 13,530 hours, 15,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ENROUTE, THE NR 1 NAV RADIO TRIPPED OFF-LINE AND HE CONTINUED INTO CPR USING NR 2 NAV.  AFTER LANDING PILOT STATED  HEARD A POP AND SMELLED A BURNED ODOR - BUT WAS UNSURE IF THE ODOR WAS FROM FOREST FIRES IN THE AREA. STATED THAT THE NR 1 NAV SWITCH WAS HOT TO THE TOUCH AND WAS NOT RESET.  FLIGHT LANDED WITHOUT ANY FURTHER INCIDENT - NO EMERGENCY WAS DECLARED. MX TROUBLESHOOTING REVEALED THE NR 1 ESSENTIAL BUS SWITCH SMELLED BURNED AND HAD VERY HIGH RESISTANCE WHEN OHM CHECKED AND INSPECTED.  MX R & R NR 1 AVIONIVS BREAKER/SWITCH IAW MM 24-50-00.  ALL WIRING WAS INSPECTED BEHIND DISTRIBUTION PANEL WITH NO PROBLEMS NOTED OR INDICATED.  SYS FUNCTIONAL CHECKS WERE GOOD.
